M. Avendaño, The number of roots of a lacunary bivariate polynomial on a line, Journal of Symbolic Computation, vol.44, issue.9, pp.1280-1284, 2009.
DOI : 10.1016/j.jsc.2008.02.016

S. Basu, D. Richard, M. Pollack, and . Roy, Algorithms in real algebraic geometry, 2006.
DOI : 10.1007/978-3-662-05355-3

URL : https://hal.archives-ouvertes.fr/hal-01083587

F. Bihan and F. Sottile, New fewnomial upper bounds from Gale dual polynomial systems, Moscow Mathematical Journal, vol.7, issue.3, pp.387-407, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00380337

F. Bihan and F. Sottile, Fewnomial bounds for completely mixed polynomial systems, Advances in Geometry, vol.11, issue.3, pp.541-556, 2011.
DOI : 10.1515/advgeom.2011.019

L. Blum, F. Cucker, M. Shub, and S. Smale, Complexity and Real Computation, 1998.
DOI : 10.1007/978-1-4612-0701-6

A. Borodin and S. Cook, On the Number of Additions to Compute Specific Polynomials, SIAM Journal on Computing, vol.5, issue.1, pp.146-157, 1976.
DOI : 10.1137/0205013

E. George and . Collins, Quantifier elimination for real closed fields by cylindrical algebraic decompostion, Automata Theory and Formal Languages 2nd GI Conference Kaiserslautern, pp.134-183, 1975.

B. Grenet, P. Koiran, N. Portier, and Y. Strozecki, The limited power of powering: polynomial identity testing and a depth-four lower bound for the permanent, Proc. FSTTCS, 2011.
URL : https://hal.archives-ouvertes.fr/ensl-00607154

D. Grigoriev, Notes of the scientific seminars of LOMI, pp.25-82, 1982.

P. Koiran, Shallow circuits with high-powered inputs, Proc. Second Symposium on Innovations in Computer Science, 2011.
URL : https://hal.archives-ouvertes.fr/ensl-00477023

P. Koiran, N. Portier, and S. Tavenas, A Wronskian approach to the real ? -conjecture. Effective Methods in Algebraic Geometry, 2008.
URL : https://hal.archives-ouvertes.fr/hal-01022890

T. Li, M. Rojas, and X. Wang, Counting Real Connected Components of Trinomial Curve Intersections and m -nomial Hypersurfaces, Discrete and Computational Geometry, vol.30, issue.3, pp.379-414, 2003.
DOI : 10.1007/s00454-003-2834-8

J. Risler, Additive Complexity and Zeros of Real Polynomials, SIAM Journal on Computing, vol.14, issue.1, pp.178-183, 1985.
DOI : 10.1137/0214014

F. Sottile, Real Solutions to Equations from Geometry. University lecture series, 2011.